Ukrainian Mathematical Journal

, Volume 19, Issue 1, pp 93–97 | Cite as

Solvability of the Cauchy problem for second-ordee parabolic equations in the class of arbitrarily rising functions

  • I. M. Petrushko
  • S. D. Éidel'man
Brief Communications


Cauchy Problem Parabolic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A.M. Il'in, A.S. Kalashnikov, and O. A. Oleinik, “Second-order parabolic linear equations,” Usp. Mat. Nauk,17, No. 3(1962).Google Scholar
  2. 2.
    S.D. Éidel'man, Parabolic Systems [in Russian], Izd. Nauka, Moscow (1964).Google Scholar
  3. 3.
    S. Täcklind, “Sur les classes quasianalitiques des solutions des equations aux derivées partielles du type parabolique,” Nova Act. Reg. Sos. Sci. Upsaliensis, ser. 4,10, No.3 (1936)Google Scholar
  4. 4.
    A. Friedman, “Interior estimates for parabolic systems of partial differential equations. I,” Math. Mech.,7, No. 3 (1958).Google Scholar

Copyright information

© Consultants Bureau 1968

Authors and Affiliations

  • I. M. Petrushko
    • 1
  • S. D. Éidel'man
    • 1
  1. 1.Voronezh

Personalised recommendations